# SDR HALA2015022605005

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 16,691 hours, 2,604 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 384 ATB, RETURNED TO DEPARTURE DUE TO NAV ADR 2 FAULT.  ACCOMPLISHED TSM 34-10-00-810-995, NO FAULTS NOTED.  ACCOMPLISHED AFS BITE AND LAND 3 CAPABILITY TEST, 22-96-00 AND 22-97-00 NO FAULTS NOTED.  F/O PITOT PROBE AND PITOT LINE WERE CHECKED, INSPECTED AND FLUSHED, ALL CHECKED GOOD AND NO DEBRIS FOUND.  PERFORMED RESET OF THE 3 FCPC PUSHBUTTON SWITCHES ON THE OVERHEAD PANEL, WITH 3 HYDRAULIC SYSTEMS DEPRESSURIZED, ORIGINAL FAULTS CLEARED.  ACCOMPLISHED AIRSPEED INDICATION, ALL CHECK NORMAL.
